# SDR CA110803002

- Difficulty date: July 18, 2011
- Submitted: September 9, 2011
- Operation: General aviation
- Engine: Pwa PW127
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Condition: Inoperative
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, X, J
- Precautionary procedure: A

## Discrepancy

DURING INITIAL CLIMB, 50 TO 100 FT OF THE GROUND, THE ENGINE LOST POWER AND FLAMED OUT. THE CREW APPLIED PROCEDURES FOR OEI AND CLIMBED TO FL40 BEFORE RETURNING TO THE DEPARTURE AIRPORT WHERE AN UNEVENTFUL SINGLE ENGINE LANDING WAS MADE. POST FLIGHT INSP FOUND THE P2.8/P3 BLEED AIR LINE FROM THE ENGINE TO NACELLE WAS FRACTURED & DISCONNECTED AT THE FLEXIBLE JOINT.  FURTHER TROUBLESHOOTING FOUND THAT THE ENGINE ACTUALLY HAD AN UNCOMMANDED AUTOFEATHER FOR WHICH THE FUEL CONTROL WILL BE REPLACED.
